MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 13.0; CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 13.0; CEMENT CENTRALIZER/PLUG
Catalog Number 137622000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Study no: dots clinical adverse event received for infection.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2024.Date revision: unk (b)(6) 2024.Date of event: (b)(6) 2024.(left hip), treatment: revision; products revised unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description- cementralizer 13.0 , product code- 137622000 , lot no- m43t84, quantity of manufactured- (b)(4), date of manufacturing- 08/03/2023, expiry date- 07/31/2028.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description- cementralizer 13.0 , product code- 137622000 , lot no- m43t84, quantity of manufactured- (b)(4), date of manufacturing- 08/03/2023, expiry date- 07/31/2028.Device history review : a manufacturing record evaluation was performed for the finished device [lot m43t84} number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
CEMENTRALIZER 13.0
Common Device Name
CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19537814
Report Number1818910-2024-12915
Device Sequence Number8412469
Product Code JDK
UDI-Device Identifier10603295034469
UDI-Public(01)10603295034469(17)280731(10)M43T84
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K871510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number137622000
Device Lot NumberM43T84
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+5; DEPUY CMW 1 40G; DEPUY CMW 1 40G; EMSYS LNR AOX +4N 52X40; EMSYS SHL 3HOLE 52; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX35MM; SUMMIT CEMENTED STEM SZ6 HI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight108 KG
Patient EthnicityNon Hispanic
Patient RaceWhite